MathSciNet Relay Station
MathSciNet bibliographic data
MR30294 65.0X
Mitchell, K. Tables of the function $\int^z_0(-{\rm log}|1-y|/y) dy$ with an account of some properties of this and related functions. Philos. Mag. (7) 40, (1949). 351–368.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement